Forward–backward SDEs with distributional coefficients

Issoglio, E and Jing, S (2020) Forward–backward SDEs with distributional coefficients. Stochastic Processes and their Applications, 130 (1). pp. 47-78. ISSN 0304-4149



Copyright, Publisher and Additional Information: © 2019 Elsevier B.V. All rights reserved. This is an author produced version of a paper published in Stochastic Processes and their Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Forward–backward stochastic differential equations; Distributional coefficients; Non-linear Feynman–Kac formula; Weak solutions; Virtual solutions; Mild solutions; Sobolev spaces; Singular FBSDEs; Singular PDEs
  • Accepted: 4 January 2019
  • Published (online): 14 January 2019
  • Published: January 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Jan 2019 13:43
Last Modified: 14 Jan 2020 01:38
Status: Published
Publisher: Elsevier
Identification Number: